Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 695-708
http://dx.doi.org/10.1155/S0161171293000870

On monodromy map

Department of Mathematics and Computer Science, Elizabeth City State University, Elizabeth City, NC 27909, USA

Received 2 April 1992; Revised 22 September 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jharna D. Sengupta, “On monodromy map,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 695-708, 1993. doi:10.1155/S0161171293000870